# SDR 96ZZZM378

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1084
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stringers
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED AFT PRESSURE BULKHEAD STRINGER ATTACH FITTINGS (VISUAL INSPECTION ONLY) PER EO L10-53AD-1573C.  FOUND TWO STRINGERS CRACKED A/C MAINTENANCE FERRIED TO KIND FOR REPAIRS.
